# SDR SIMA20191031004

- Difficulty date: October 31, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N273NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000778
- Aircraft time: 1,823 hours, 1,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 014504
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT ABOVE SEAT 2A INOP-C/A-REMOVED AND REPLACED EMERGENCY LIGHT POWER UNIT #2  IAW AMM 33-50-01,NO FURTHER DEFECTS NOTED, OPERATIONAL TEST GOOD.
